Certain Special Equations in a Finite Field.

L. Carlitz

Monatshefte für Mathematik (1954)

  • Volume: 58, page 5-12
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Carlitz, L.. "Certain Special Equations in a Finite Field.." Monatshefte für Mathematik 58 (1954): 5-12. <http://eudml.org/doc/176931>.

author = {Carlitz, L.},
journal = {Monatshefte für Mathematik},
keywords = {rings, modules, fields},
pages = {5-12},
title = {Certain Special Equations in a Finite Field.},
url = {http://eudml.org/doc/176931},
volume = {58},
year = {1954},

AU - Carlitz, L.
TI - Certain Special Equations in a Finite Field.
JO - Monatshefte für Mathematik
PY - 1954
VL - 58
SP - 5
EP - 12
KW - rings, modules, fields
UR - http://eudml.org/doc/176931
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.